Doctor insights on:
Lips Pump Side Effect
Testosterone?: All can have the same side effects - they are dose and duration related. Gels might have local dermatological reactions. ...Read more
Allergic reaction?: It sounds more like an allergic reaction to the medication. If that's what it is, you should not take any more of the medication as the next reaction can be anaphylactic shock which can be fatal. Call the doctor who prescribed it immediately and let him/her know what has occurred! ...Read more
Is lips tingling a serious side effect of lamotrigine. I take 25mg at night. I have taken it 3 nights; each night the tingling in my lips is worst.
See doctor: Discuss with doctor and find a medication without such a side effect for you. Seems to bother you a lot ...Read more
I bought one penis pump but don't know how it is working or not. I also don't know it is harmful for penis or not. Can you tell me have any side effect?
Penis pump: It is working if you use it and get an erection. If used properly, it should not be harmful. If you truly have an erectile dysfunction (problems getting your penis hard), it is recommended to get an evaluation by a health care provider, as there are often better and more physician recommended treatments that using a pump. Best wishes. ...Read more
My husband is on a dilaudid pump since he has cancer and at the point he can't sleep. Is this a side effect?
Does contrllo or proton pump inhibtor cause drop beat and tachyardia and if it was from it when the side effect will end rom stop using it?
I'm BP patient and taking asomex at5 tablt for past 3 months and the side effect is vitiligo, find white paches in lips and fingers. Can I stop tablt?
I was prescribed ferrous sulfate (325mg) on May 29th. For 2 weeks the middle of my bottom lip has been dark brown and chapped. Is this a side effect?
The two are likely to be unrelated. You may use an over the counter emollient like Chap-stick for the lip.
Keep taking iron.
Unrelated to your question:
If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD.
Practice safe sex.
Get HPV vaccine. ...Read more
My lips keep getting really dry/ peeling. I sometimes get a white residue. I take 2 medicines gabapentin & glycopyrrolate. Is this a side effect?
I have a pump or lump inside of my vagina lip on the right side. What can it be? Am scared, I felt something hurt so I check and I saw I had a pump
Painful lump: Need to get an examination to determine what it is ...Read more
Can Claravis, 80mg/day, cause tics or tingling in face, lower lip? Happens infrequently & is the only side effect besides nausea. Should I worry?
I have a bump right under the outline of my bottom lip, exactly in the middle. It looks like a pimple. I just got my first HPV shot, is it side effect?
Not likely: More than likely, this is a coincidence. ...Read more
No breast cancer: Pumping milk from your breasts will not cause breast cancer. Use of a pump is not extremely pleasant but does solve problems. Be sure to wash all parts in very hot water so that the milk is not contaminated. Enjoy your baby and being a mom. ...Read more
The right side of my lower right lip has been numb and swollen for two days now. I take gabapentin and tramadol. Is this a side effect and serious?
Doubtful: If it were a drug related side effect, you would expect both lips, right and left side, to be swollen since your blood goes all over non-selectively. Instead, you seem to have a local problem. Incipient cold sore, perhaps? ...Read more
I am borderline anaemic and doctor gave me ferrous tablets to take, but have woken up with swollen eyes, lips and face. Is this a normal side effect?
No.: Might want to consider stopping the med. Simple iron supplements are not commonly associated with side effects except constipation. If you are just borderline anemic I would suggest considering increased consumption of good dietary sources of iron. If no symptoms and iron stores look good and you are anemic secondary to menstrual losses, there may not be a good reason to treat anything. ...Read more
Last weekend I shared a cigarette at a party. A day later I had dry skin on my lips, although I took hayfever tablets, which a side effect of this (1/100) is dry lips. This week my eyes have been itching alittle bit, and my thorat has been sore, and I now
Not related: This is not necessarily related to the cigarette. You may have allergy or infection. ...Read more
Twitching in my left eyelid and right upper lip...It's been happening 100's of times everyday for 3 days. Just began Wellbutrin (bupropion) 1wk ago. Side effect?
Could be: Myokymia is a very common eye condition resulting in eyelid twitching that typically occurs related to excessive amounts of caffeine, stress, and/or fatigue. It can be also related to having dry eyes. Typically a neuro ophthalmologist or also a oculoplastics specialist can treat this condition if not resolved after attempting to reduce the common causes. Try to relax. I hope it gets better soon! ...Read more
Hello Doctor I have made a Botox injection and I had afterward as a side effect my left eye like droopy eye and my right lip of my mouth uneven lower?
Wait awhile: Botox can spread in the tissues and affect muscles that are not the primary target. This can create drooping elsewhere including the upper lids. Because the dosage in these unwanted locations is lower than the primary site, the effect will wear off fairly quickly in most cases. Have patience and the effect you desired will remain for the usual time. ...Read more
My husband chf, and only pumps 17 pre. Today he is very dizziy, tried, soure, and is haveing hot flashes. Could this be a side effect of low potassium?
Is what? I assume you realize you left out what your head feels like.
In any case, discuss this side effect with whomever is your treating physician. ...Read more
Not typically: In order to have your question definitively answered, you need to have what you are describing as "head jerks" properly diagnosed. Alcohol isn't at all well known to trigger the onset of a tic disorder, but what I have read suggests that different individuals report both lessening or increasing involuntary movements through alcohol use. See a neurologist! ...Read more
I have lost most of the hair on my head. I want to know about hair transplant. Expense and side effect if any?
After vicoprophen wears off, head feels buzzing. Not drowsy but still feel in a daze too. Sometimes get anxiety. Side effect or withdrawal?
How long have you: Taken the me? Could very well be "withdrawal" type symptoms. It doesn't take the body long to develop a dependence on opiates. That's not to say you are addicted but the body does "miss it". Please talk to your doctor about this and see if there is another option for you. ...Read more
Bf started feeling this "pressure" comes & goes on his lower left side of head for 3days in a row now, says he feels "pumping" feeling too, any ideas?
BLOOD pressure?: How old is your BF? Pls. Check BP or see MD. ...Read more
Been on 20mg Paxil (paroxetine) 3 days, had foggy head but tonight woke up 4am with weird anxiety feeling, could be Paxil (paroxetine) side effect? Should I stop paxil (paroxetine)?
No: Have never seen that as a side effect in 35 yrs of practice. ...Read more